Volume 4, issue 2 (2004)

Recent Issues

Volume 17
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The $\mathbb{Z}$–graded symplectic Floer cohomology of monotone Lagrangian sub-manifolds
647

Weiping Li

Heegaard Floer homology of certain mapping tori
685

Stanislav Jabuka and Thomas Mark

Peripheral separability and cusps of arithmetic hyperbolic orbifolds
721

D B McReynolds

The braid groups of the projective plane
757

Daciberg Lima Gonçalves and John Guaschi

Duality and Pro-Spectra
781

J Daniel Christensen and Daniel C Isaksen

On the homotopy invariance of configuration spaces
813

Mokhtar Aouina and John R Klein

Implications of the Ganea condition
829

Norio Iwase, Donald Stanley and Jeffrey Strom

Higher degree Galois covers of $\mathbb{CP}^1 \times T$
841

Meirav Amram and David Goldberg

Parabolic isometries of CAT(0) spaces and CAT(0) dimensions
861

Koji Fujiwara, Takashi Shioya and Saeko Yamagata

Eta invariants as sliceness obstructions and their relation to Casson–Gordon invariants
893

Stefan Friedl

Whitehead doubling persists
935

Stavros Garoufalidis

Partition complexes, duality and integral tree representations
943

Alan Robinson

A class of tight contact structures on $\Sigma_2 \times I$
961

Tanya Cofer

The conjugacy problem for relatively hyperbolic groups
1013

Inna Bumagin

Mp-small summands increase knot width
1041

Jacob Hendricks

sl(3) link homology
1045

Mikhail Khovanov

Span of the Jones polynomial of an alternating virtual link
1083

Naoko Kamada

An indecomposable $PD_3$–complex : II
1103

Jonathan A Hillman

Alexander polynomial, finite type invariants and volume of hyperbolic knots
1111

Efstratia Kalfagianni

Transverse contact structures on Seifert 3–manifolds
1125

Paolo Lisca and Gordana Matić

Non-triviality of the $A$–polynomial for knots in $S^3$
1145

Nathan M Dunfield and Stavros Garoufalidis

A computation of the Kontsevich integral of torus knots
1155

Julien Marche

Categorification of the Kauffman bracket skein module of $I$–bundles over surfaces
1177

Marta M Asaeda, Jozef H Przytycki and Adam S Sikora

An invariant of link cobordisms from Khovanov homology
1211

Magnus Jacobsson

Homology stability for outer automorphism groups of free groups
1253

Allen Hatcher and Karen Vogtmann

Publication of this issue is now complete.